I took the Pfizer vaccine two weeks ago, and I am waiting to take my second dose. After my vaccination (a few seconds or one minute), I started to feel uncomfortable, almost like panic attacks (symptoms). I became pale, cold sweaty, and felt inner turmoil. I felt weak and was asked to lie down for safety. After a few minutes, I started to feel a little better. Approximately after 30 minutes, I felt better and was told I could go. I had no side effects afterward. As it was a very stressful experience, I was not asked what it was. In hindsight, I read online and wondered if it could be some kind of circulatory shock, vasovagal syncope, or just anxiety. I had problems with anxiety and panic attacks in the past when I took Pantoprazole, Esomeprazole, and while taking a blood test.
I have subsequently learned to prevent panic attacks and calm down the anxiety. Now it only happens after very stressful events. Because of my anxiety symptoms, I decided to go to the doctor for an examination. Everything was fine, including ECG (electrocardiogram) and blood tests. What could it have been? Can I take a second dose?
Welcome to icliniq.com.
Slight reactions may occur after a normal vaccine shot. But some people may panic after taking medicine. In their minds, just thoughts come to like something may happen, and they feel irritated or anxious. I also believe it is the same; maybe you were thinking a lot, so it may be that only you experienced those symptoms. So be calm, and you can take another shot, and nothing will happen. If you were not thinking anything at all and symptoms just came suddenly, I would suggest you take the vaccine under supervision so that if symptoms develop, they can control it. Please tell me. Were you thinking a lot about side effects when you took your first shot?
I hope this helps.
Kindly revert for more queries.
Thanks a lot for good answer.
Yes, I was very stressed and thought a lot before I took the vaccine. There were nights I could not sleep well because of bad thoughts. I tried to calm down, but I guess I had inner stress. When they gave me the vaccine, I thought about the consequences of getting the vaccine after reading much news on the internet. It happened right after I got the shot, not longer than some seconds after. I got better quickly, and I think it was some panic attack or vasovagal syncope, but I just want to be sure before taking the second shot. Ever since I got better (after some minutes), I did not experience any other side effects. I was active, and still, I am active. I jog every day and feel good in health.
Welcome back to icliniq.com.
Thank you for writing, and I understand your concern.
Yes, sir, actually, your inner thought disturbed you, so do not worry and go for a second dose because the symptoms were not related to the vaccine so that nothing will happen this time.
You can go for a vaccine without hesitation, and everything is going to be fine, so do not worry.
If it were related to the vaccine, symptoms would have lasted for long, but it is due to inner stress that is why you were fine right after the vaccine.
So please do not think for it.
If anything else, please let me know.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
You have been tested positive for COVID-19 (Coronavirus Disease-2019) five weeks ago ... Read fullInformation on COVID-19 Vaccine For Cancer Patients
The spike protein is found on the surface of the Coronavirus ... Read fullCOVID-19 Treatment - Special Considerations in Cancer Patients
Introduction: People with cancer are prone to COVID-19 infections when compared to people without cancer, and people being treated with cancer are at increased risk of severe ... Read full
Ask your health query to a doctor online?Ask an Allergy Specialist Now